# SDR FDEA200811254976

- Difficulty date: November 25, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 44,003 hours, 30,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 65198615
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPT HORIZ WALKWAY BEAM HAS CORROSION WITH EXFOLIATION LBL 12 BS 32.  REMOVED CORROSION AND FOUND OUT OF LIMITS, REMOVED LT LWR CHORD AND   INSTALLED NEW LWR CHORD PART NUMBER 5715216 PO NR 827075 AT E/E COMPT STA 328 LBL12 IAW SRM 51-30-02.
